MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,LAT ANKLE RECON; SCREW, FIXATION, BONE

ARTHREX, INC. IMPL SYS,LAT ANKLE RECON; SCREW, FIXATION, BONE
Model Number IMPL SYS,LAT ANKLE RECON
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a lateral ankle allograph reconstruction the fiber wire was cut during insertion.Another fiber wire was used and was torn and broke again.A third time was attempted and the same event occurred.The surgeon laid the tendon into the hole and pushed it in with the screw.The case was completed with no further issues.The patient is fine to date.

Brand Name
IMPL SYS,LAT ANKLE RECON
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12332936
Report Number1220246-2021-03513
Device Sequence Number14127210
Product Code HWC
UDI-Device Identifier00888867020771
UDI-Public00888867020771
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIMPL SYS,LAT ANKLE RECON
Device Catalogue NumberAR-1675BC-CP
Device Lot Number12208689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;